Alert archive / West Virginia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 62, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 10, 2014, 11:14 PM EDT for 6 counties in West Virginia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2014, 11:14 PM EDT (03:14 UTC)
- Expired
- Jun 11, 2014, 12:00 AM EDT
- In force
- 46 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Barbour County, WV, Harrison County, WV, Lewis County, WV, Randolph County, WV, Taylor County, WV, Upshur County, WV
The radar
The Pittsburgh radar (KPBZ), 161 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 7:10 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 3.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 962 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
956
WUUS51 KRLX 110314
SVRRLX
WVC001-033-041-083-091-097-110400-
/O.NEW.KRLX.SV.W.0062.140611T0314Z-140611T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1114 PM EDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARBOUR COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITIES OF...PHILIPPI...AUDRA STATE PARK...
SOUTHERN HARRISON COUNTY IN WEST VIRGINIA...
NORTHEASTERN LEWIS COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF WESTON...
NORTHWESTERN RANDOLPH COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF ELKINS...
TAYLOR COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF GRAFTON...
UPSHUR COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF BUCKHANNON...
* UNTIL MIDNIGHT EDT
* AT 1111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WESTON TO BUCKHANNON TO 16 MILES SOUTH OF BUCKHANNON...MOVING
NORTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STONEWALL JACKSON LAKE STATE PARK...JACKSON MILL AND BELINGTON.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
94 AND 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
VERY HEAVY RAIN WILL ALSO FALL FROM THIS LINE OF SEVERE
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY
FILL ROADSIDE DITCHES AND SMALL STREAMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3863 8017 3887 8029 3905 8059 3946 7994
3944 7989 3931 7989 3929 7986 3925 7984
3923 7980 3913 7983 3909 7978 3904 7977
3899 7960
TIME...MOT...LOC 0314Z 231DEG 40KT 3906 8040 3894 8019
3878 8012
$$
122 follow-up statements
243
WWUS51 KRLX 110341
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1141 PM EDT TUE JUN 10 2014
WVC033-041-097-110351-
/O.CAN.KRLX.SV.W.0062.000000T0000Z-140611T0400Z/
LEWIS WV-HARRISON WV-UPSHUR WV-
1141 PM EDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR UPSHUR...SOUTHERN HARRISON AND
NORTHEASTERN LEWIS COUNTIES IS CANCELLED...
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
94 AND 116.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3881 7989 3906 8000 3920 8020 3924 8016
3926 8019 3932 8016 3946 7994 3944 7989
3931 7989 3929 7986 3925 7984 3923 7980
3913 7983 3909 7978 3904 7977 3899 7961
TIME...MOT...LOC 0341Z 237DEG 51KT 3926 8004 3915 7984
3898 7976
$$
WVC001-083-091-110400-
/O.CON.KRLX.SV.W.0062.000000T0000Z-140611T0400Z/
RANDOLPH WV-BARBOUR WV-TAYLOR WV-
1141 PM EDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR TAYLOR...BARBOUR AND NORTH CENTRAL RANDOLPH COUNTIES...
AT 1136 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GALLOWAY TO NESTORVILLE TO ELKINS...OR ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF PHILIPPI TO 8 MILES SOUTHEAST OF
PHILIPPI TO ELKINS...MOVING NORTHEAST AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GRAFTON...KNOTTSVILLE AND THORNTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
VERY HEAVY RAIN WILL ALSO FALL FROM THIS LINE OF SEVERE
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY
FILL ROADSIDE DITCHES AND SMALL STREAMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3881 7989 3906 8000 3920 8020 3924 8016
3926 8019 3932 8016 3946 7994 3944 7989
3931 7989 3929 7986 3925 7984 3923 7980
3913 7983 3909 7978 3904 7977 3899 7961
TIME...MOT...LOC 0341Z 237DEG 51KT 3926 8004 3915 7984
3898 7976
$$
12393
WWUS51 KRLX 110358
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1158 PM EDT TUE JUN 10 2014
WVC001-083-091-110407-
/O.EXP.KRLX.SV.W.0062.000000T0000Z-140611T0400Z/
RANDOLPH WV-BARBOUR WV-TAYLOR WV-
1158 PM EDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR TAYLOR...BARBOUR AND NORTH
CENTRAL RANDOLPH COUNTIES WILL EXPIRE AT MIDNIGHT EDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. OTHER
STORMS IN THE AREA COULD PRODUCE GUSTY WINDS AND PEA SIZE HAIL.
THE SEVERE THUNDERSTORM WATCH FOR SOUTHEAST OHIO AND CENTRAL WEST
VIRGINIA WILL ALSO EXPIRE AT MIDNIGHT.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3881 7989 3906 8000 3920 8020 3924 8016
3926 8019 3932 8016 3946 7994 3944 7989
3931 7989 3929 7986 3925 7984 3923 7980
3913 7983 3909 7978 3904 7977 3899 7961
TIME...MOT...LOC 0357Z 237DEG 51KT 3938 7979 3927 7959
3910 7951
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:48 PM EDT, 4 hours 26 minutes earlier.
Area forecast discussion, Jun 10, 6:48 PM EDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 648 PM EDT TUE JUN 10 2014 .SYNOPSIS... A LOW PRESSURE SYSTEM BRINGS UNSETTLED WEATHER THROUGH THURSDAY. A COLD FRONT CROSSES FRIDAY INTO FRIDAY NIGHT...FOLLOWED BY HIGH PRESSURE TO START THE WEEKEND. && .NEAR TERM /THROUGH WEDNESDAY/... DID AN EARLIER UPDATE IN THE LATE AFTERNOON...TO BRING LIKELY POPS INTO OUR SW COUNTIES THIS EVENING. THINKING OVERALL THERE SHOULD BE A WEAKENING TREND ON THE CONVECTION FROM 00Z TO 03Z. LEADING CELLS MAY PULSE UP UNTIL THEN. OF COURSE...ANY SHOWER COULD CONTAIN A DOWNPOUR IN THE SOUTH AND WEST. ALSO LEFT CHANCE POPS FOR THE LATE NIGHT/OVERNIGHT HOURS MAINLY OVER THE WESTERN COUNTIES...IN THE DEEPER MOISTURE PLUME. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... UNSETTLED PATTERN FOR THE PERIOD WITH A CHANCE OF THUNDER CONTINUING. PW VALUES HOVERING AROUND 1.6 MEANS WE SHOULD EXPECT SOME FAIRLY HIGH RAIN AMOUNTS...PARTICULARLY IN THE MOUNTAINOUS COUNTIES THURSDAY AFTERNOON. FLOW WILL ALSO BE LIGHT....SO HYDRO MAY BECOME A PROBLEM THURSDAY. COLD FRONT ON FRIDAY INTO FRIDAY NIGHT...HOWEVER NOT EXPECTING TOO MUCH IN THE WAY OF WATER ISSUES SINCE PW VALUES WILL BE DROPPING. BEHIND THE FRONT...WE WILL START TO CLEAR OUT AND WARM UP. && .LONG TERM /SATURDAY THROUGH TUESDAY/... CLEARING SKIES BEHIND THE FRONT ON FRIDAY NIGHT INTO SATURDAY. TEMPERATURES WILL INCREASE THROUGH MUCH OF THE PERIOD UNDER HIGH PRESSURE. DECENT MOISTURE WILL ALLOW FOR SOME DIURNAL THUNDERSTORMS SUNDAY THROUGH TUESDAY. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... HAVE CONVECTION MOVING NNE INTO EASTERN KENTUCKY...SOUTHWEST VIRGINIA AND THROUGH SOUTHERN WEST VIRGINIA THIS EVENING AS IT WEAKENS 00Z TO 03Z. RAIN INDUCED VALLEY FOG OR SCUD CLOUDS MAY FORM IN THE WAKE OF THE CONVECTION OVER SOUTHERN COUNTIES. WITH LAYERED CLOUDS AND POSSIBLE LINGERING SHOWERS OVERNIGHT IN THE OHIO VALLEY COUNTIES...WAS NOT QUITE AS THICK ON THE PREDAWN FOG AS PREVIOUSLY FORECAST. TIMING THE CONVECTION ON WEDNESDAY TOUGH...TRIED TO INCREASE 15Z TO 18Z IN THE WEST...THEN 18Z TO 21Z IN THE CKB TO EN CORRIDOR. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: IN THE WAKE OF THE EVENING CONVECTION...RAIN INDUCED FOG COULD FORM...WITH VSBY LOWER THAN FORECAST. TIMING ROUNDS OF SHOWERS AND THUNDERSTORMS DEVELOPMENT ON WEDNESDAY COULD VARY FROM FORECAST. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 CRW CONSISTENCY H H H H H H H M M M H H HTS CONSISTENCY M M M M M M H M M M H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H M M M H H PKB CONSISTENCY H H H H H H H M M M H H CKB CONSISTENCY H H H H H H H M M M H H AFTER 00Z THURSDAY... IFR CONDITIONS POSSIBLE IN ROUNDS OF SHOWERS/THUNDERSTORMS WEDNESDAY NIGHT INTO FRIDAY...WITH POSSIBLE LOCAL FOG 06Z TO 12Z LATE AT NIGHT/EARLY MORNING. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JS/LS NEAR TERM...KTB SHORT TERM...LS LONG TERM...LS AVIATION...KTB
Hazardous weather outlook, Jun 10, 10:27 PM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1027 PM EDT TUE JUN 10 2014 KYZ101>103-105-OHZ083>087-VAZ003-004-WVZ005>008-011-013>015-020- 024>026-030>034-039-040-046-047-120230- GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-MEIGS-GALLIA- LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-TYLER- LINCOLN-PUTNAM-KANAWHA-DODDRIDGE-MINGO-LOGAN-BOONE-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 1027 PM EDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WITH THE POTENTIAL FOR HEAVY THUNDERSTORMS OVER THE NEXT TWO DAYS...AREAS THAT DO GET HIT WILL BECOME VULNERABLE TO FLOODING. BY WEDNESDAY...AREAS THAT GET HIT WITH HEAVY DOWNPOURS MULTIPLE TIMES COULD EXPERIENCE FLOODING. THE THREAT CONTINUES THURSDAY...ALTHOUGH THE HEAVY DOWNPOURS WILL BE MOST LIKELY IN THE MOUNTAINS BY THEN. THE THREAT FOR HEAVY DOWNPOURS DECREASES FRIDAY...BUT SOME AREAS MAY BE VULNERABLE TO EVEN MODEST DOWNPOURS BY THEN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-WVZ009-010-016>019-027>029-035>038-120230- PERRY-MORGAN-ATHENS-WASHINGTON-WOOD-PLEASANTS-ROANE-WIRT-CALHOUN- RITCHIE-CLAY-BRAXTON-GILMER-RALEIGH-FAYETTE-NICHOLAS-WEBSTER- 1027 PM EDT TUE JUN 10 2014 ...SEVERE THUNDERSTORM WATCH 278 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WITH THE POTENTIAL FOR HEAVY THUNDERSTORMS OVER THE NEXT TWO DAYS...AREAS THAT DO GET HIT WILL BECOME VULNERABLE TO FLOODING. BY WEDNESDAY...AREAS THAT GET HIT WITH HEAVY DOWNPOURS MULTIPLE TIMES COULD EXPERIENCE FLOODING. THE THREAT CONTINUES THURSDAY...ALTHOUGH THE HEAVY DOWNPOURS WILL BE MOST LIKELY IN THE MOUNTAINS BY THEN. THE THREAT FOR HEAVY DOWNPOURS DECREASES FRIDAY...BUT SOME AREAS MAY BE VULNERABLE TO EVEN MODEST DOWNPOURS BY THEN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 10, 9:11 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
911 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG SOUTH POINT 38.42N 82.57W
06/10/2014 LAWRENCE OH PUBLIC
PUBLIC REPORT OF BASKETBALL NET THROWN INTO NEIGHBORS
YARD. MULTIPLE TREE LIMBS DOWN. ESTIMATED WINDS OF 60
MPH.
&&
EVENT NUMBER RLX1401009
KMCLocal storm report, Jun 10, 9:23 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
923 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG PROCTORVILLE 38.44N 82.38W
06/10/2014 LAWRENCE OH PUBLIC
50FT PINE TREE FELL ON A HOUSE AT 11 TOWNSHIP RD ON
STATE ROUTE 1266
&&
EVENT NUMBER RLX1401010
JMLocal storm report, Jun 10, 9:33 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
933 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG SANDYVILLE 38.91N 81.66W
06/10/2014 JACKSON WV PUBLIC
MULTIPLE TREE LIMBS DOWN
&&
EVENT NUMBER RLX1401011
JMLocal storm report, Jun 10, 9:38 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
938 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM TSTM WND DMG 1 NNW POMEROY 39.04N 82.04W
06/10/2014 MEIGS OH 911 CALL CENTER
MULTIPLE TREES DOWN NEAR POWER TRANSFORMER STATION ON
ROCK SPRINGS ROAD
&&
EVENT NUMBER RLX1401012
JMSpecial weather statement, Jun 10, 10:07 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1007 PM EDT TUE JUN 10 2014
WVZ016-018-027>029-036>038-046-110300-
BRAXTON WV-CALHOUN WV-CLAY WV-FAYETTE WV-GILMER WV-NICHOLAS WV-
POCAHONTAS WV-ROANE WV-WEBSTER WV-
1007 PM EDT TUE JUN 10 2014
...SPECIAL WEATHER STATEMENT FOR ROANE...WEBSTER...BRAXTON...SOUTHERN
CALHOUN...CLAY...NORTHERN FAYETTE...SOUTHERN GILMER...NICHOLAS AND
WESTERN POCAHONTAS COUNTIES UNTIL 1100 PM EDT...
AT 1002 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE FROM
7 MILES SOUTH OF SPENCER TO CLAY TO 9 MILES NORTHEAST OF
FAYETTEVILLE...MOVING EAST AT 45 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. WINDS OF THIS
STRENGTH ARE CAPABLE OF PRODUCING TREE DAMAGE AND POWER OUTAGES.
THESE STORMS WILL BE NEAR HARRISON...MUDDLETY...BIG OTTER...AND
SUMMERSVILLE AROUND 1015 PM...ORMA...ARNOLDSBURG...MILLSTONE...AND
SERVIA AROUND 1020 PM...NICUT AND NETTIE AROUND 1025 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
25 AND 82.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3813 8037 3822 8037 3826 8044 3811 8066
3810 8087 3806 8088 3803 8103 3841 8115
3851 8123 3853 8119 3853 8125 3880 8146
3889 8061 3882 8050 3874 8046 3852 8018
3840 8024 3845 8016 3817 8006
10Local storm report, Jun 10, 10:08 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1008 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG WESTWOOD 38.48N 82.68W
06/10/2014 BOYD KY EMERGENCY MNGR
REPORT OF AT LEAST 10 TREES DOWN IN COMMUNITY OF
WESTWOOD KY. SEVERAL TREES LANDED ON
HOMES...VEHICLES...AND POWER LINES.
&&
EVENT NUMBER RLX1401013
KMCThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:04 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 41 min |
| Jun 10, 8:31 PM EDT | Special Weather Statement | RLX | Boone, Lincoln, Logan, Mingo | 44 min |
| Jun 10, 8:38 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Mason, Putnam | 37 min |
| Jun 10, 9:09 PM EDT | Special Weather Statement | RLX | Boone, Clay, Fayette, Kanawha, Raleigh, Wyoming | 66 min |
| Jun 10, 9:16 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Roane, Wirt, Wood | 44 min |
| Jun 10, 10:07 PM EDT | Special Weather Statement | RLX | Braxton, Clay, Nicholas, Roane, Webster | 53 min |
| Jun 10, 10:34 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Gilmer, Lewis, Nicholas, Randolph and 2 more | 41 min |
| Jun 10, 11:20 PM EDT | Special Weather Statement | RLX | Doddridge, Harrison | 25 min |
| Jun 10, 11:27 PM EDT | Special Weather Statement | RLX | Pocahontas | 33 min |
| Jun 10, 11:48 PM EDT | Special Weather Statement | RLX | Harrison | 12 min |
| Jun 11, 1:35 PM EDT | Special Weather Statement | RLX | Logan | 25 min |
| Jun 11, 1:48 PM EDT | Special Weather Statement | RLX | McDowell | 27 min |
| Jun 11, 2:09 PM EDT | Special Weather Statement | RLX | Boone | 36 min |
| Jun 11, 2:36 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Raleigh, Wyoming | 24 min |
| Jun 11, 2:44 PM EDT | Special Weather Statement | RLX | Kanawha | 31 min |
| Jun 11, 2:49 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Roane, Wirt | 41 min |
| Jun 11, 3:03 PM EDT | Special Weather Statement | RLX | Raleigh | 27 min |
| Jun 11, 3:08 PM EDT | Special Weather Statement | RLX | Clay | 37 min |
| Jun 11, 3:24 PM EDT | Special Weather Statement | RLX | Clay | 36 min |
| Jun 11, 3:36 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Roane | 24 min |
| Jun 11, 3:38 PM EDT | Special Weather Statement | RLX | Fayette | 37 min |
| Jun 11, 3:47 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 28 min |
| Jun 11, 4:21 PM EDT | Special Weather Statement | RLX | Gilmer | 24 min |
| Jun 11, 4:30 PM EDT | Special Weather Statement | RLX | Fayette | 30 min |
| Jun 11, 4:49 PM EDT | Special Weather Statement | RLX | Doddridge, Harrison | 41 min |
| Jun 11, 5:09 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Lewis, Upshur | 36 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.